default-icon
Perids prblm
I had abrtion june 2020...on that day irregulr cycle prblm..so many times i consultd gynic...she said infectin...took medcn...last mont also consultd ...did scan also...no prblm in that reprt...she gave prmult-n tblt ...that tblts over after bleeding contunisly for 6 days what i do...iam totaly confused...what is the reason of my prblm
21 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

After completing course of primolut n, there is bleeding. It's normal (if it's not excessive)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.